Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a class of complex spaces intermediate to Stein and compact


Authors: Alan T. Huckleberry and Ricardo Nirenberg
Journal: Bull. Amer. Math. Soc. 78 (1972), 852-853
MSC (1970): Primary 3222, 3247
DOI: https://doi.org/10.1090/S0002-9904-1972-13059-3
MathSciNet review: 0298054
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3222, 3247

Retrieve articles in all journals with MSC (1970): 3222, 3247


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13059-3